# SDR USAA040489

- Difficulty date: August 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR PAN CORRODED, 4 EACH 1 INCH BY .5 INCH AREAS, SUBFLOOR AFT OF STATION 1016 TO AFT PRESSURE BULK FROM BL 0 TO RBL 37.5.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE PER SRM 51-70-13.  (M)
